|change in meds
Aug 27, 2003
good morning. iam the same person from india with cd4 as413 and vl as 130000. last time i informed you the meds iam using .
imet my doctor yesterday 25th and he changed one of the meds serenace haloperidol 25mg to lorazepam bp 1mg .
doctor willit help me in less side effects .
allother meds no change made .
please peply thank you
| Response from Dr. Young
The lorazepam is a medication to lessen anxiety, not really an HIV medication.
Hoping that the other medications are working well for you and that you're side effects are minimal.
Good health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Scared To Get Tested
- Fever After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Sore On Tongue After Cunilingus Worried I Have HIV
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.